# SDR CALA2010092700442

- Difficulty date: September 17, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 38,633 hours, 13,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT PACK M1675 FWD LT FAILED CAPACITY CHECK.  REMOVED AND REPLACED M1675 BATT PACK PER AMM 33-51-06.  OPS CHECK OK.
